# SDR USAA2010110992561

- Difficulty date: October 16, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53231204200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON STRINGER SPLICE BETWEEN FR28 TO FR30, S44.  REPLACED STRINGER SPLICE BETWEEN FR28 TO FR30, S44 IAW A320 SRM 51-72-11.
